# SDR 4VAA202111190002

- Difficulty date: November 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 34,526 hours, 29,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, SEVERAL EMERGENCY LIGHTS WERE FOUND TO BE INTERMITTENTLY INOPERATIVE IN THE FRONT SECTION OF THE AIRCRAFT. A LOOSE CONNECTOR WAS RESECURED AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED. 
*NOTE* THE FINAL CORRECTIVE ACTION IS BEING SUBMITTED AS A SUPPLEMENT TO THE ORIGINAL REPORT FILED ON 11/21/2021.
